Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 127, NWS Shreveport, LA

April 25, 2011Harrison County, Panola County, Rusk County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 4:11 PM CDT for Harrison County, Panola County, Rusk County, Texas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 4:11 PM CDT (21:11 UTC)
Expired
Apr 25, 2011, 4:30 PM CDT
In force
19 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Harrison County, TX, Panola County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 68 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr
Apr 25, 2:41 PM CDTTornado WatchSPC9 hr
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WUUS54 KSHV 252111
SVRSHV
TXC203-365-401-252200-
/O.NEW.KSHV.SV.W.0127.110425T2111Z-110425T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
411 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  NORTHERN PANOLA COUNTY IN NORTHEAST TEXAS...
  NORTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...

* UNTIL 500 PM CDT

* AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF TATUM...OR 12 MILES NORTHEAST OF HENDERSON...AND MOVING
  EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BECKVILLE...DEBERRY...ELYSIAN FIELDS AND WASKOM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3235 9477 3237 9472 3237 9464 3236 9460
      3237 9458 3239 9459 3240 9466 3268 9405
      3226 9405 3223 9471
TIME...MOT...LOC 2110Z 251DEG 40KT 3231 9464

$$

ELEVEN
1 follow-up statement
210 
WWUS54 KSHV 252130
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 PM CDT MON APR 25 2011

TXC203-365-401-252140-
/O.CAN.KSHV.SV.W.0127.000000T0000Z-110425T2200Z/
HARRISON TX-RUSK TX-PANOLA TX-
430 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR PANOLA...RUSK AND HARRISON
COUNTIES IS CANCELLED...

LAT...LON 3235 9477 3237 9472 3237 9464 3236 9460
      3237 9458 3239 9459 3240 9466 3268 9405
      3226 9405 3223 9471
TIME...MOT...LOC 2130Z 251DEG 40KT 3235 9438

$$

ELEVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:18 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 25, 3:18 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 PM CDT MON APR 25 2011

.DISCUSSION...
FIRST IN A SERIES OF SHORT WAVES APPROACHING THE CWA THIS
AFTERNOON. THIS COMBINED WITH A HIGHLY SHEARED AND UNSTABLE
ENVIRONMENT WILL BRING NUMEROUS STRONG TO SEVERE TSTMS TO THE CWA.
ISOLATED TORNADOES ARE ALSO POSSIBLE. WITH THE NORTHERN MOST AREAS
ACROSS SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS
ALREADY SATURATED FROM PREVIOUS STORMS...WILL ISSUE A FLASH FLOOD
WATCH FOR TONIGHT. AFTER MIDNIGHT...THE SHORT WAVE SHOULD BEGIN TO
EXIT THE AREA TO THE EAST. THIS WILL DRIVE A COLD FRONT INTO THE
EXTREME NORTHWEST CORNER OF THE CWA. STORMS SHOULD ALSO START
TO DECREASE IN COVERAGE AND INTENSITY. ON TUESDAY...A SECOND SHORT
WAVE WILL ROTATE AROUND THE CLOSED LOW IN THE UPPER MISSISSIPPI
VALLEY...AND THIS SHOULD GENERATE ANOTHER ROUND POSSIBLE SEVERE
WEATHER TUESDAY AFTERNOON INTO TUESDAY EVENING. THEN EARLY ON
WEDNESDAY...ANOTHER AND FINAL SHORT WAVE WILL ROTATE AROUND THE
CLOSED UPPER LOW...BRINGING THE COLD FRONT ACROSS THE CWA...
ENDING THE PRECIPITATION. ZONAL FLOW AND DRY AIR WILL FOLLOW
THURSDAY THROUGH FRIDAY. NEXT SYSTEM WILL BEGIN TO DEVELOP IN WEST
TEXAS SATURDAY AND MOVE EAST...BRINGING A ANOTHER GOOD CHANCE OF
RAIN FOR SATURDAY NIGHT AND SUNDAY.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS ALONG A LINE FROM MINEOLA TEXAS TO MENA
ARKANSAS WILL CONTINUE TO DRIFT EAST THROUGH 00Z. THESE STORMS COULD
POSSIBLY PRODUCE SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL
ACROSS THE TYR/GGG/TXK SITES. SSW WINDS 20KTS AND GUSTY WILL
CONTINUE THROUGH 00Z. OTHERWISE...PERIODS OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CEILINGS WILL CONTINUE THROUGH 15Z
TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  87  67  79  51 /  60  50  60  30  10
MLU  70  86  69  81  50 /  60  40  60  40  10
DEQ  61  78  59  72  43 /  80  60  70  40  10
TXK  66  82  67  76  47 /  90  60  70  30  10
ELD  70  84  64  76  47 /  80  60  70  40  10
TYR  69  85  65  76  48 /  70  20  60  10  10
GGG  70  86  65  77  48 /  70  30  60  10  10
LFK  72  90  70  81  50 /  50  20  50  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061.

LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096.

&&

14/05
Hazardous weather outlook, Apr 25, 12:00 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON APR 25 2011

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
124>126-136>138-261100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST
LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG
AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED
THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD
EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS
NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND
CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL
WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE
POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL
CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY
ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL
ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH
THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO
TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF
WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION.

LAZ010>014-017>022-TXZ149>153-165>167-261100-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS
IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT.
SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL
DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY
FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING...
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE
COMPLETELY RULED OUT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE
GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE
GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE
ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD
BE MOVING THROUGH THE REGION ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH
TUESDAY NIGHT.

In the hours before

Local storm report, Apr 25, 2:30 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
230 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TORNADO          BROKEN BOW              34.03N 94.74W
04/25/2011                   MCCURTAIN          OK   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS
            ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN
            BOW.

&&

04
Local storm report, Apr 25, 2:58 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
258 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     FLASH FLOOD      BROKEN BOW              34.03N 94.74W
04/25/2011                   MCCURTAIN          OK   FIRE DEPT/RESCUE

            WATER OVER ROADS BRIDGE AREAS INCLUDING WEST MEMORIAL AND
            CHOCTAW BRIDGE, 6-8 INCHES OVER THE ROAD.

&&

20
Local storm report, Apr 25, 3:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             IDABEL                  33.90N 94.82W
04/25/2011  E1.00 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

04
Local storm report, Apr 25, 3:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     FUNNEL CLOUD     4 S DIERKS              34.06N 94.02W
04/25/2011                   HOWARD             AR   EMERGENCY MNGR

            FUNNEL CLOUD REPORT NORTH OF CENTERPOINT AR

&&

04
Local storm report, Apr 25, 3:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             TROUP                   32.14N 95.12W
04/25/2011  E1.75 INCH       CHEROKEE           TX   LAW ENFORCEMENT

&&

04
Local storm report, Apr 25, 3:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TORNADO          1 SW TROUP              32.13N 95.14W
04/25/2011                   CHEROKEE           TX   LAW ENFORCEMENT

            DPS OFFICER REPORTING BRIEF TORNADO TOUCHDOWN NEAR TROUP

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:33 PM CDTLake Wind AdvisorySHVAngelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more87 min
Apr 24, 9:35 PM CDTSevere Thunderstorm WarningSHVRed River55 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus66 min
Apr 25, 12:41 AM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus64 min
Apr 25, 3:48 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more21 hr
Apr 25, 5:19 AM CDTSevere Thunderstorm WarningSHVRed River56 min
Apr 25, 6:14 AM CDTSevere Thunderstorm WarningSHVBowie, Red River61 min
Apr 25, 12:11 PM CDTSevere Thunderstorm WarningSHVRed River49 min
Apr 25, 12:29 PM CDTFlash Flood WarningSHVRed River4 hr
Apr 25, 1:37 PM CDTSevere Thunderstorm WarningSHVRed River38 min
Apr 25, 1:48 PM CDTTornado WarningSHVRed River27 min
Apr 25, 2:36 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood54 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus38 min
Apr 25, 2:55 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith50 min
Apr 25, 3:14 PM CDTSevere Thunderstorm WarningSHVBowie, Red River46 min
Apr 25, 3:14 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur46 min
Apr 25, 3:30 PM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith45 min
Apr 25, 3:49 PM CDTFlash Flood WatchSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more39 hr
Apr 25, 4:39 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus51 min
Apr 25, 5:14 PM CDTTornado WarningSHVBowie, Red River, Titus31 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus45 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus43 min
Apr 25, 6:15 PM CDTTornado WarningSHVBowie45 min
Apr 25, 6:24 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus36 min
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningSHVBowie, Cass51 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 3 more48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.